r u taking any meds? some can upset ur stomach.... have u taken a preg test?? could b "morning sickness"
I'm on Estrace and Progesterone. The sick feeling has been the past 2 days. To early for a pregnancy test.
welcome to the fun of progesterone....i spent 12 weeks alternating between not being able to see or smell food and being ravenous....
It is called: STRESS :) (Somatization of stress to be exact) plus all the hormones that drive any of us sweet women crazyyyy!!!. It's way to early for morning sickness my friend... I was super hungry all the time and then I wouldn't eat anything.... we are all messed up but don't ya worry..... it all passes :)
Eat more yogurt, it builds your stomach lining so you don't get the weird nausea feelings. Saltine crackers work in a second when you feel nausea as well.
AH!!! don't take HPT :) )I'm sounding SO annoying about it but please don't.... wait ok)
I was hoping it was morning sickness, now I'm upset:( All this is caused by the medication:( 12 weeks I can't imagine.
progesterone is the main hormone of pregnancy so it makes sense that similar symptoms results from the drugs as from pregnancy.
i never actually vomited though, which was nice...
you will know soon
try to eat small frequent meals, it helps balance out your blood sugar and helps with the nausea.